Zhang-Zhang polynomials of regular 5-tier benzenoid strips

Henryk A. Witek, Johanna Langner, Grzegorz Moś, Chien Pin Chou

研究成果: Article

5 引用 (Scopus)

抜粋

Formal derivations of closed-form expressions for Clar covering polynomials (aka Zhang-Zhang polynomials or ZZ polynomials) of twelve classes of regular 5-tier benzenoid strips are presented. The derived formulas, together with the results reported previously in the literature, complete the full collection of ZZ polynomial formulas for the regular 5-tier benzenoid strips.

元の言語English
ページ(範囲)487-504
ページ数18
ジャーナルMatch
78
発行部数2
出版物ステータスPublished - 2017
外部発表Yes

    フィンガープリント

ASJC Scopus subject areas

  • Chemistry(all)
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

これを引用

Witek, H. A., Langner, J., Moś, G., & Chou, C. P. (2017). Zhang-Zhang polynomials of regular 5-tier benzenoid strips. Match, 78(2), 487-504.